MAUDE Adverse Event Report: AGILENT TECHNOLOGIES, INC. PD-L1 IHC 22C3 PHARMDX

AGILENT TECHNOLOGIES, INC. PD-L1 IHC 22C3 PHARMDX
Model Number SK006
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: the underlying cause of the staining alteration has yet to be investigated by the quality control team.In the event that a root cause is identified, it will be provided through a supplemental medical device report.Failure mode description: as the investigation is ongoing; the root cause could not be verified at this time.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Event or Problem Description
Customer complaint record reported the event as follows: non-specific staining on patient slides using pd-l1 ihc 223 reagent.Agilent is currently investigating the root cause of the issue.No direct or indirect patient harm or user harm have been reported.
 
Additional Manufacturer Narrative
Root cause: agilent conducted further investigation of this product which included staining and scoring control and customer samples with both the customers returned 22c3 reagent kit and a retained reagent kit from this lot (retainer lot).Scoring was performed by a board-certified pathologist trained in scoring the 22c3 assay but blinded to original scoring results.In this investigation, agilent control tissues performed as expected with no aberration in staining detected.Utilizing samples sent from customer, one sample was identified with high background staining (highly detectable) and was excluded from scoring by pathologist.The pathologist did not note any observation of increased nuclear staining in ncr samples.Furthermore, the issue of 22c3 nuclear staining in negative control reagent-stained specimens is currently under active investigation with capa00833.Failure mode description: there were no systemic defects or new failure modes were identified in this investigation.
 
Event or Problem Description
Specifically, the non-specific staining was seen as nuclear staining on negative control reagent.

Brand Name
PD-L1 IHC 22C3 PHARMDX
Common Device Name
PD-L1 IHC 22C3 PHARMDX
Manufacturer (Section D)
AGILENT TECHNOLOGIES, INC.
5301 stevens creek blvd.
santa clara CA 95051
MDR Report Key11449029
Report Number2916205-2021-00003
Device Sequence Number3513459
Product Code PLS
UDI-Device Identifier05700571107300
UDI-Public05700571107300
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Replace
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK006
Device Catalogue NumberSK00621-5
Device Lot Number11240174
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1